MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4K EPSCP SCP,4.0,30,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL 4K EPSCP SCP,4.0,30,167,MITEK; ARTHROSCOPE
Catalog Number 242137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a procedure involving the use of an arthroscope, the lens was found to be broken/ruptured.This damage was confirmed both on the screen and physically.The specialist performing the surgery did not experience any discomfort or difficulty.The procedure continued without interruption, and the surgery was successfully completed.The patient was not affected by the event, and there were no changes to the surgical times.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the product was not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos found that the device has the center lens with a fine line in it, presumably a crack.No other issues were found.The overall complaint was confirmed as the observed condition of the 4k epscp scp,4.0,30,167,mitek would have contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device (b)(6) number, and no non-conformances were identified.

Brand Name
4K EPSCP SCP,4.0,30,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24845680
Report Number1221934-2026-01460
Device Sequence Number12993443
Product Code HRX
UDI-Device Identifier10886705031993
UDI-Public(01)10886705031993
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242137
Device Lot Number1873064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown